# SDR HEEA0010530

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 350A33214500
- Condition: Worn
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL ROD HAS EXCESS WEAR IN SPHERICAL BEARING.
